# SDR AALA20012060

- Difficulty date: November 24, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 19B, 20B, AND 22B INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT 19B, 20B, AND 22B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
